# SDR KC8A20121121001

- Difficulty date: November 21, 2012
- Submitted: November 28, 2012
- Operation: Air carrier
- Aircraft: N150CK
- Make and model: Lear 25B
- Aircraft serial: 150
- Aircraft time: 16,263 hours, 15,934 cycles
- System (JASC): 2460 · DC Power Distribution System
- Part: Circuit Breaker
- Condition: Malfunctioned
- Location: Electrical Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

AFTER AIRCRAFT DEPARTED KYIP, NOTICED THE RT ESSENTIAL BUSS CIRCUIT BREAKER POPPED.  THEN THE LT ESSENTIAL BUSS CIRCUIT BREAKER ALONG WITH THE ESSENTIAL BUSS TIE CIRCUIT BREAKER.  EVALUATED THE SITUATION AND DETERMINED THE RIGHT ESSENTIAL BUSS WAS THE PROBLEM.  THE CREW RETURNED TO BASE.  REPLACED LEFT AND RIGHT ESSENTIAL BUSS 40 AMP AND ESSENTIAL BUSS TIE 20 AMP CIRCUIT BREAKERS WITH NEW CIRCUIT BREAKERS.  PERFORMED ELECTRICAL LOAD ANALYSIS AND ESSENTIAL BUSS TIE CHECKS IN ACCORDANCE WITH THE LEARJET 25 B/C/D/F MAINTENANCE MANUAL AND WIRING MANUAL.
